# SDR SWIA201437635

- Difficulty date: May 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rod
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE ACTUATOR ROD UNDER ACCESS PANEL 684DB CHAFED ON CHROME SURFACE. C-CHECK, BLENDED CHAFE ON RT INBD FLAP VANE ACTUATOR ROD UNDER PANEL 684DB, AND FOUND TO BE WITHIN LIMITS IAW REO AND AMM.
